# SDR USAA2012110800014

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 40,512 hours, 14,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT (OVERHEAD MAIN AISLE) LOCATED BETWEEN AFT LAVS IS INOPERATIVE.  EMERGENCY EXIT LIGHT TEST FOUND NO FAULTS.  SECOND DISCREPANCY FOR SAME ISSUE ON THE SAME DAY REQUIRED CIDS RESET.  SYSTEM OPERATES NORMALLY - NO FURTHER FAULTS.
